Thunderstorm Wind, Lincoln
- When
- September 15, 3:45 PM CST to 3:48 PM CST
- Where
- Lincoln County, Elora
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- UTILITY COMPANY
- Coordinates
- 35.017, -86.367
A few power lines were blown down.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Sep 15, 1:03 PM CST, 2 hours 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 203 PM CDT THU SEP 15 2005 .DISCUSSION... 5H TROF OVER ERN KANSAS WITH SFC LOW OVER WRN MO. CDFNT EXTENDS FROM WRN OK THRU NRN MO. DEWPOINTS ACROSS THE CWA ARE IN THE LOWER 70S. RADAR SHOWING SCT SHRA WITH A FEW LIGHTNING STRIKES OVER MOST OF THE CWA. TEMPS ARE MAINLY IN THE UPPER 80S TO ARND 90. FOR SHORT TERM FCST WENT WITH NAM...THUS CDFNT DUE TO ENTER WRN ZONES ARND 14Z FRIDAY AND THRU THE CWA BY 20Z. 8H WINDS NEVER OPEN UP THE GULF SO NOT LOT OF DEEP MOISTURE TO WORK WITH TONIGHT AND FRIDAY. OVERALL...DOES NOT LOOK LIKE A WIDESPREAD RAIN EVENT...BUT CANT RULE OUT WHERE IT DOES RAIN...COULD SEE ARND ONE INCH AMOUNTS IN STRONGER STORMS DUE TO PWS ARND 2 INCHES. FOR TEMPS WENT WITH A BLEND OF MOS VALUES. AFTER FRONT MOVES THRU CWA BY FRIDAY AFTN...LOOKS LIKE QUICK CLEARING AS HIGH PRESSURE BUILDS IN. REST OF FCST LOOKS DRY...COULD BE A FLY IN THE OINTMENT DURING THE WEDNESDAY/THURSDAY TIMEFRAME AS CWA IN NW FLOW AND GFS SHOWS A DISTURBANCE SLIDING INTO THE TN VALLEY. THINKING THAT MOISTURE WILL STILL BE LIMITED SO ATTM WILL NOT MENTION ANY PCPN. BOTTOM LINE...SCT SHRA/TSRA TONIGHT THRU EARLY FRIDAY AFTN...THEN A LITTLE COOLER/DRIER AIR BEHIND FRONT FOR THE WEEKEND AND MOST OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 68 85 60 84 / 40 50 10 0 SHOALS 69 85 59 84 / 40 50 10 0 CULLMAN 70 86 60 84 / 40 50 10 0 FAYETTEVILLE 68 86 59 83 / 40 50 10 0 FORT PAYNE 68 85 60 82 / 40 50 10 0 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1245 PM CDT THU SEP 15 2005 ALZ001>010-016-TNZ076-096-097-161000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1245 PM CDT THU SEP 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THROUGH TONIGHT)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE TENNESSEE VALLEY THROUGH THE AFTERNOON AND EVENING HOURS. A FEW STRONGER STORMS CONTAINING GUSTY WINDS...BRIEF HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE DURING THIS TIME. AN ISOLATED STORM THAT BRIEFLY APPROACHES SEVERE LIMITS CANNOT BE RULED...ESPECIALLY WEST OF I-65. BY TONIGHT...A COLD FRONT WILL APPROACH THE AREA...BRINGING THE POTENTIAL FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR LATE TONIGHT THROUGH THE MORNING HOURS ON FRIDAY. ONCE AGAIN... GUSTY WINDS...BRIEF HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE WITH ANY STRONGER STORMS THAT MAY DEVELOP. .DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. ANY LINGERING SHOWERS AND THUNDERSTORMS WILL DIMINISH AND MOVE EAST OF THE AREA BY FRIDAY MORNING...AS THE COLD FRONT PASSES THROUGH THE AREA. HIGH PRESSURE WILL BUILD ACROSS THE AREA...BRINGING ANOTHER EXTENDED PERIOD OF DRY WEATHER FOR NEXT WEEKEND...AND INTO EARLY NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED THROUGH THE PERIOD. 10
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 419 PM CDT THU SEP 15 2005 ALZ006-TNZ076-096-097-152200- FRANKLIN-LINCOLN-MADISON-MOORE- 419 PM CDT THU SEP 15 2005 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN...LINCOLN...MADISON AND MOORE COUNTIES UNTIL 500 PM CDT... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF HAZEL GREEN TO TULLAHOMA...MOVING NORTHEAST AT 20 MPH. GUSTY WINDS OF 40 TO 50 MPH AND HEAVY DOWNPOURS OF 1/2 TO 1 INCH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CRYSTAL SPRINGS. PLEVNA. HURDLOW. FLINTVILLE. HUNTLAND. ESTILL SPRINGS. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. SCHAUB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 435 PM CDT THU SEP 15 2005 ALZ001-002-152215- COLBERT-LAUDERDALE- 435 PM CDT THU SEP 15 2005 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 515 PM CDT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO WHEELER...MOVING EAST AT 20 MPH. ISOLATED GUSTY WINDS UP TO 40 MPH AND HEAVY DOWNPOURS OF AROUND ONE INCH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WATERLOO. RIVERTON. WRIGHT. MARGERUM. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. SCHAUB
The Northeast Alabama radar (KHTX), 28 km away, was scanning. The volume nearest the first event began at 21:43 UTC.
2 thunderstorm wind. Local standard time, as filed.
A few power lines were blown down.
A few power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2005Every state in 2005This day in weather historyWarnings in Tennessee, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5474680, 5474681.